Economics at your fingertips  

Structural Error Correction Models: A System Method for Linear Rational Expectations Models and an Application to an Exchange Rate Model

Jaebeom Kim, Masao Ogaki and Minseok Yang

Journal of Money, Credit and Banking, 2007, vol. 39, issue 8, 2057-2075

Abstract: This paper develops a system instrumental variable method to estimate the speed of adjustment coefficient in the long-run equilibrium of structural error correction models for a class of linear rational expectations models. This method is applied to an exchange rate model with sticky prices, in which the speed of adjustment coefficient governs the half-life of the real exchange rate. Compared to single equation methods, the system method gives smaller half-life estimates with sharper standard errors. Copyright 2007 The Ohio State University.

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2020-03-02
Handle: RePEc:mcb:jmoncb:v:39:y:2007:i:8:p:2057-2075